# SDR REXA2022121201034

- Difficulty date: December 8, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L BETWEEN F.S.280 TO F.S.333 IS CORRODED.  REMOVED AND REPLACED STRINGER 25L FROM FS 280 TO FS 333 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
